SS Pharmaceutical Little White Rabbit Stac Family Comprehensive Cold Medicine (can be taken from 5 years old) 100 tablets
SS Pharmaceutical Little White Rabbit Stac Family Comprehensive Cold Medicine (can be taken from 5 years old) 100 tablets
Couldn't load pickup availability
【product description】
Home cold medicine can be taken by the whole family starting at the age of five.
Suitable for cold symptoms (sore throat, runny nose, nasal congestion, fever, chills, headache, sneezing, cough,
tan, joint pain, muscle pain relief)
【Instructions】
Three times a day, take with boiled water within 30 minutes after meals
Adults (over 15 years old)・・・3 tablets per time
11-14 years old・・・2 tablets per time
5-10 years old・・・1 tablet per time
Children under 5 years old・・・Please do not take it
【Raw materials・Ingredients】
9 tablets (adult daily dose) Moderate
Acetaminophen・・・・・・・・900mg
Chlorpheniramine maleate・・・・・・・・・・・・・・・7.5mg
Dextromethorphan hydrobromide hydrate・・・・ ・ ・ ・ ・ ・ 48mg
dl-methylephedrine hydrochloride・・・・・・・・・・・・・・60mg
Hesperidin ・ ・ ・ ・ ・ ・ ・ ・ ・ ・ 45mg
Licorice extract (equivalent to 750mg licorice) ・ ・ ・ ・ ・ ・ 187.5mg
Licorice powder・・・・・・・・・・・・・・150mg
Caffeine anhydrous・・・・・・・・・・・・・・・ 75mg
Additives: croscarmellose sodium, silicic anhydride, cellulose, lactose, hypromellose,
Povidone, polyethylene glycol, magnesium stearate, talc, titanium oxide,
Corn starch, iron oxide
【Precautions】
- The following people should not take it
(1) The person has allergic symptoms caused by the drug or the ingredients of the drug.
(2) Those who develop asthma after taking this medicine, other cold medicines or antipyretic analgesics.
2. When taking this medicine, please do not take any of the following medicines at the same time as other cold medicines, analgesics, sedatives, cough medicines, oral medicines containing antihistamines (oral medicines for rhinitis, motion sickness medicines, allergy medicines, sleeping pills) wait) . )
- Do not drive a vehicle or machinery after taking this medication (drowsiness may occur.)
- Do not drink alcohol before or after taking the medicine
Do not continue to use it for a long time
1. The following people should consult a doctor or pharmacist before taking it:
(1) A person who is receiving treatment from a doctor or dentist.
(2) Pregnant women or persons believed to be pregnant.
(3) People who are breastfeeding.
(4) Elderly people.
(5) Those who have had allergic reactions caused by drugs.
(6) People with the following symptoms. High fever and difficulty urinating
(7) People who have received the following diagnoses. Thyroid dysfunction, diabetes, heart disease, high blood pressure, liver disease, kidney disease, gastric/duodenal ulcer, glaucoma
2. After taking it, please stop taking it immediately because the following symptoms and side effects may occur. Please consult your doctor or pharmacist.
Skin: redness, rash, itching
Digestive unit: nausea, vomiting, loss of appetite
Psychological nervous system: dizziness
Respiratory equipment: shortness of breath, difficulty breathing
Urinal: Difficulty urinating
Other: hypothermia
The following serious symptoms may occur rarely. In this case, see a doctor immediately.
Shock (anaphylaxis) [Symptoms] immediately after taking it, itchy skin, urticaria, hoarseness, itchy throat, difficulty breathing, palpitations, clouded consciousness, etc.
[Symptom name] Mucocutaneous and ocular syndrome (Stevens-Johnson syndrome),
Addictive epidermal necrolysis, acute generalized exanthematous pustulosis [Symptoms] High fever, red eyes, eye sores, lip sores, sore throat, generalized dermatological rash, surrounding redness, and skin itching A small red rash (pustule), general weakness, or persistent loss of appetite, etc., worsens rapidly.
[Name of symptoms] Liver dysfunction [Symptoms] Fever, itching, rash, jaundice (yellowing of skin, white of eyes), brown urine,
General fatigue, loss of appetite, etc.
[Name of symptoms] Kidney disease [Symptoms] Fever, rash, decreased urine output, general swelling, general dullness, joint pain
(joint pain), diarrhea, etc.
Interstitial pneumonia [symptom name] or going up [symptoms] stairs, shortness of breath or a bit blocked, suffocation
Kunal, chest tightness, cough, fever, etc. are visible or appear suddenly,
Asthma [symptom name] When wheezing [symptoms] Wheezing, wheezing, stuffiness, etc.
[Symptom name] Aplastic anemia [Symptoms] Bruising, nosebleeds, tooth bleeding, fever, pale skin and mucous membranes, fatigue, palpitations, shortness of breath, discomfort, hematuria, etc. ..
[symptom name]
Agranulocytosis [Symptoms] Sudden onset of high fever, chills, sore throat, etc.
3. After taking it, the following symptoms may appear. If these symptoms persist or worsen, stop taking it and consult a doctor.
thirst, lethargy
If symptoms do not improve after taking 4.5-6 times several times, please seek medical advice.
【Pharmaceutical Classification】
Category 2 medicinal products
【Manufacturers】
SS Pharmaceuticals
※Japanese products are updated frequently. If you receive a product that does not match the detailed picture, please refer to the actual product received. In addition, after long-distance transportation across borders, the outer packaging of the product may have dents, minor damage, the seal (if any) may come off, and the printed date may be worn due to scratches and collisions, but this usually does not affect the quality of the product.
Share
